The intersection of distinct Galois subrings is not necessarily Galois
Compositio Mathematica, Volume 40 (1980) no. 3, p. 283-286
@article{CM_1980__40_3_283_0,
     author = {Al-Khamees, Yousif},
     title = {The intersection of distinct Galois subrings is not necessarily Galois},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {3},
     year = {1980},
     pages = {283-286},
     zbl = {0406.16015},
     mrnumber = {571050},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__40_3_283_0}
}
Al-Khamees, Yousif. The intersection of distinct Galois subrings is not necessarily Galois. Compositio Mathematica, Volume 40 (1980) no. 3, pp. 283-286. http://www.numdam.org/item/CM_1980__40_3_283_0/

[1] M.F. Atiyah and I.G. Macdonald: Introduction to commutative Algebra. Addison-Wesley Publ. (1969). | MR 242802 | Zbl 0175.03601

[2] W.E. Clark: A coefficient ring for finite non-commutative rings, Proc. Amer. Math. Soc. 33, No. 1 (1972) 25-27. | MR 294411 | Zbl 0232.16018

[3] B. Corbas: Finite rings in which the product of any two zero divisors is zero. Archiv der Math., XXI (1970) 466-469. | MR 285569 | Zbl 0216.33501

[4] W. Krull: Algebraische theorie der ringe 11. Math. Ann. 91 (1924) 1-46. | JFM 50.0072.01 | MR 1512178

[5] R.G. Macdonald, Finite rings with identity, Dekker, New York (1974). | Zbl 0294.16012

[6] R. Raghavendran: Finite Associative rings, Compositio Math. 21, 2 (1969) 195-229. | Numdam | MR 246905 | Zbl 0179.33602

[7] R. Wilson: On the structure of finite rings, Compositio Math. 26, 1 (1973) 79-93. | Numdam | MR 320065 | Zbl 0248.16009